On solvability of a inverse problem for hyperbolic equation with an integral overdetermination condition

Abstract

In this paper we study an inverse problem with an integral overdetermination condition for a hyperbolic equation with an unknown coefficient in equation. The existence and uniqueness of a solution is proved with the help of an a-priory estimate and Galyorkin procedure.

About the authors

Natalya V Beilina

Samara State Technical University

Email: natalie@samdiff.ru
(к.ф.-м.н.), старший преподаватель, каф. высшей математики и прикладной информатики; Самарский государственный технический университет; Samara State Technical University

References

  1. Cannon J. R., Lin Y. Determination of a control parameter in a parabolic partial differential equation // J. Austral. Math. Soc. Ser. B, 1991. Vol. 33, no. 2. Pp. 149-163.
  2. Cannon J. R., Lin Y. Determination of a parameter p(t) in some quasi-linear parabolic differential equations // Inverse Problems, 1998. Vol. 4, no. 1. Pp. 35-45.
  3. Иванчов Н. И. Об определении зависящего от времени старшего коэффициента в параболическом уравнении // Сиб. матем. журн., 1998. Т. 39, No 3. С. 539-550.
  4. Камынин В. Л. Об обратной задаче определения правой части в параболическом уравнении с условием интегрального переопределения // Матем. заметки, 2005. Т. 77, No 4. С. 522-534.
  5. Кожанов А. И. О разрешимости обратной задачи нахождения коэффициента теплопроводности // Сиб. матем. журн., 2005. Т. 46, No 5. С. 1053-1071.
  6. Прилепко А. И., Костин А. Б. О некоторых обратных задачах для параболических уравнений с финальным и интегральным наблюдением // Матем. сб., 1992. Т. 183, No 4. С. 49-68.
  7. Прилепко А. И., Ткаченко Д. С. Свойства решений параболического уравнения и единственность решения обратной задачи об источнике с интегральным переопределением // Ж. вычисл. матем. и матем. физ., 2003. Т. 43, No 4. С. 562-570.
  8. Ладыженская О. А., Солонников В. А., Уральцева Н. Н. Линейные и квазилинейные уравнения параболического типа. М.: Наука, 1967. 736 с.
  9. Gârding L. Cauchy's problem for hyperbolic equations / Lecture notes. Chicago, Ill, USA: University of Chicago, 1957.

Statistics

Views

Abstract: 66

PDF (Russian): 32

Article Metrics

Metrics Loading ...

Refbacks

  • There are currently no refbacks.

Copyright (c) 2011 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies